Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the stability of variable stepsize rational approximations of holomorphic semigroups

Author: C. Palencia
Journal: Math. Comp. 62 (1994), 93-103
MSC: Primary 47D06; Secondary 34G10, 65J10, 65L99, 65M12
MathSciNet review: 1201070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider variable stepsize time approximations of holomorphic semigroups on general Banach spaces. For strongly $ {\text{A}}(\theta )$-acceptable rational functions a general stability theorem is proved, which does not impose any constraint on the ratios between stepsizes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 47D06, 34G10, 65J10, 65L99, 65M12

Retrieve articles in all journals with MSC: 47D06, 34G10, 65J10, 65L99, 65M12

Additional Information

Keywords: Holomorphic semigroups, sectorial operators, Banach spaces, rational approximation, strongly $ {\text{A}}(\theta )$-acceptable, stability, variable stepsizes
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society